# SDR REXA2016101902091

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: SH690800021
- Condition: Corroded
- Location: Bs 942-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STIFFENER IS CRACKED & BENT AT RBL 12 BETWEEN BS 942 & 954.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-42-21-001-001-A01 AND EA CRJ95304907.
